![]() |
Volumn 64, Issue 5 I, 2001, Pages
|
Spectra and eigenvectors of scale-free networks
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
EIGENVALUES AND EIGENFUNCTIONS;
MATHEMATICAL MODELS;
MATRIX ALGEBRA;
SPECTRUM ANALYSIS;
TOPOLOGY;
ADJACENCY MATRIX;
BIDIRECTIONAL INTERACTION;
SCALE FREE NETWORKS;
NEURAL NETWORKS;
|
EID: 4043141148
PISSN: 15393755
EISSN: None
Source Type: Journal
DOI: 10.1103/PhysRevE.64.051903 Document Type: Article |
Times cited : (207)
|
References (33)
|